Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for severe itching, red rashes on body along with tiredness

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4358 Questions

default
Posted on Fri, 23 Sep 2016 in Skin Hair and Nails
Question: AFTER TAKING RHE-FD I AM SUFFERING FROM SVERE ITCHING , RED RASHES ON THE WHOLE BODY,VOMIITING , LITTLEBID CONFUSION TIREDNESS.ETC. SHOULD I CONTINUE THE MEDICINE?
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Stop using it.

Detailed Answer:
Thanks for asking on HealthcareMagic.

No, you should not continue the medicine. Stop it and then discuss with your treating physician. He would be able to advise you a suitable alternative.

I would suggest you to take some antiallergic like cetirizine for the time being. If the situation persists, be sure to call the emergency helpline or rush to the ER without delay.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Cetirizine

doctor1 MD

my son is 3 aND he does have allergies...but hasnt been taking his zyrtec for awhile and he seems to be getting colds alot..everytime i turn around...

doctor1 MD

My husband had an allergic reaction (swollen tongue and throat) to antibotics that he had been on for several weeks due to a minor foot surgery. He...

doctor1 MD

Hi my 14 year old daughter has been complaining of headaches, she suffered a concussion about 2 years ago, we went to general doctor and thinks...

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....